# SDR 04FDEA03307

- Difficulty date: December 1, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11
- Aircraft serial: 48469
- Aircraft time: 40,776 hours, 8,606 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - REAR SPAR UPPER SKIN AT STA XORS 1042 FOUND CORRODED.  REPAIR CARRIED OUT AT RIGHT HAND WING - REAR SPAR UPPER SKIN AT STA XORS 1042 AS PER EA 1-5710-79795.
